MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX SLEEVE REMOVTOOL *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX SLEEVE REMOVTOOL *EA; BONENAIL GUIDEWIRE
Catalog Number 213706
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the product is not being returned, it has been discarded by the customer.We attribute the product's condition to fair wear & tear due to age and use as it is over four (4) years old and has seen heavy use.Further, no lot numbers were supplied which precludes conducting a device history record (dhr) review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).Depuy synthes has been informed that the lot number is not available.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The sales representative reported that the screw on the handle of the customer's rigid fix pin remover tool broke.The sales representative verified that nothing broke or fell inside the patient.The surgeon was done with the procedure so there were no patient consequences or delay.The sales representative verified that the device was over four (4) years old and had seen heavy use.The device was discarded.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7634112
Report Number1221934-2018-50904
Device Sequence Number11333132
Product Code LXH
UDI-Device Identifier10886705003006
UDI-Public10886705003006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 04/17/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213706
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2013
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1